# SDR USAA2011081500009

- Difficulty date: August 6, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 31,599 hours, 18,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11, SY6 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON SILL PLATE BETWEEN FR66 TO FR68, STR 23R, Y-1589.  REPAIRED SILL PLATE BETWEEN FR66 TO FR68, STR 23R, Y-1589 IAW A319 SRM 53-41-14 FIGURE 201(SHEET 4) AND EA 200598.
